Mathematische Annalen

, Volume 306, Issue 1, pp 737–742

Weak amenability and semidirect products in simple Lie groups

  • Brian Dorofaeff
Article

Mathematics Subject Classification (1991)

22D99 43A22 43A80 46J10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Brian Dorofaeff
    • 1
  1. 1.School of MathematicsUniversity of New South WalesSydneyAustralia

Personalised recommendations